Logan Feld

Logan Feld – Pfizer: June 2021

Severe Adverse Reaction at 17 Years of Age: Blood Clots to Leg

Logan’s Mom Kellie, Telling her Sons Story:

My 17-year-old son got the Covid-19 Pfizer Vaccine and ended up having to spend a week in the hospital with blood clots in his leg.

It all started about a week and a half after getting his second Covid shot. He started having tingling and numbness in two of his toes which spread to his other toes and his foot.

One morning, before we even had a chance to get in to see the doctor, he had pain in his calf and his foot was white as a ghost with purpling toenails. We rushed to the emergency room, and they found blood clots in his arteries behind his knee and his ankle and in the veins of his calf.

He was taken by ambulance to Phoenix Children’s Hospital, and he remained in the ICU for five days while they worked to remove the clots. They were able to remove all of the clots from his arteries, but he still has a clot in the vein in his calf.

My son is a normal teenager that likes to spend time with his friends, play video games, and go swimming. There was no trauma to his leg, no health issues that could cause clots, and no history of genetic blood issues in our family.

The doctors at the hospital could not find any cause for these blood clots. It seems that the only remaining possible cause for the blood clots is the Pfizer Covid Vaccine.

The hospital and I have reported this on the Vaccine Adverse Event Reporting System (VAERS).

Mesa, Arizona, USA